# SDR USAA920081889

- Difficulty date: October 12, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6936656U9
- Condition: Cracked
- Location: Zone 100 Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C10853029/001.  SHEAR WEB ANGLE CRACKED BETWEEN BS 927 AND BS 947, BL 0.  REPLACED SHEAR WEB ANGLE BETWEEN BS 927 AND BS 947, BLO IAW SRM 53-60-51.
